Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
Have rashes on leg and pelvic area after using men's perfume. How to get rid of rashes?
Question: I was recently given a gift of cologne or men's perfume that was bought in Mexico and made in Italy. I used it for a couple of days and now I have four areas that a rash has appeared. One on each leg up around the pelvic area and one on the side of my back and another on the lower part of my leg. I am assuming that the new product is causing this because that is the only thing different that I did or ate etc over the last few days. Can this happen and if so, what can I do to get rid of the rash and treat it? How long will it last? I have not used the product in nearly 24 hours now.
Brief Answer: Can be due to perfume.2-7days.Antihistamine,steroi Detailed Answer: Hi Thanks for using XXXXXXX Yes this could be due to new perfume. May be allergic or chemical reaction. Usually allergic reaction / chemical reaction occur in the exposed part. Is it itching? how does the rash look like? Is there any inflammatory signs? It will be better to diagnose if you can upload the photo of the rash. Usually the rash due too allergy or chemical disappear in couple of days with avoiding re-exposure to the same chemical. But if infected or any severe tissue damage it will take more time. If due to allergic reaction you should take anti histamine drug like chlorphneramine malate and steroid like prednisolone to prevent any further problem due to allergic reaction and can apply calamine lotion over the rash. If severe rash topical steroid(like mometasone) will help you. For chemical reaction the same measures can be followed with extra protection to rash using betadine lotion and if necessary antibiotics. Better to get examined by your doctor once to confirm the diagnose and for management based on examination. Hope this information is both informative and helpful to you. Feel free to ask if any related query and I will be glad to answer them. Wish you faster recovery. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
The User accepted the expert's answer
People also viewed